×

Found 2,251 Documents (Results 1–100)

100
MathJax

On improved bounds and conditions for the convergence of Markov chains. (English. Russian original) Zbl 07503380

Izv. Math. 86, No. 1, 92-125 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 98-133 (2022).
MSC:  60J05 60J10 37A25
PDF BibTeX XML Cite
Full Text: DOI

Estimation of the rate of convergence in the limit theorem for extreme values of regenerative processes. (English. Ukrainian original) Zbl 1479.60184

Ukr. Math. J. 72, No. 8, 1230-1250 (2021); translation from Ukr. Mat. Zh. 72, No. 8, 1064-1081 (2020).
MSC:  60K10 60K25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software